# SDR NACA2021122800001

- Difficulty date: December 28, 2021
- Submitted: December 31, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,099 hours, 18,757 cycles
- Engine: Ge CF680C2B6
- Engine time: 8,380 hours, 3,088 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FAN VIBE PEAKS AT 3.3 ON CLIMBOUT. PERFORMED VISUAL INSPECTION RIGHT ENGINE INLET FAN BLADE AND EXHAUST IAW B767 AMM 72-00-00, FOUND TO BE WITHIN LIMITS. FAN BLADE LUBE SCHEDULED.
